# SDR CALA2025101309955

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LT SIDE BETWEEN BS 500D - STA 500E BAFFLE IS CORRODED ON UPPER FLANGE.  MATERIAL IS FOUND TO BE 100% OUT OF LIMITS DUE TO EVIDENT EXFOLIATION IAW SRM 53-00-53-1A-2 FIG 103. REMOVED AND REPLACED 1EA BAFFLE ASSY AT FWD CARGO BAY LT SIDE BETWEEN BS 500D TO 500E IAW SRM 51-40-02 AND BAC DWG 143A7505 REV-.
